Author Topic: Chat about anti-depressants  (Read 12782 times)

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Chat about anti-depressants
« Reply #60 on: 20 Jun 2013 12:26AM »
Because I am in a state and cannot see the wood for the trees.

Also I suppose I am concerned about suffering even worse side effects, as the last ones were pretty awful.

However, as usual you have given me some sound advice.  I'm going to find them now and take the prescribed dose.  Hang on.

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Chat about anti-depressants
« Reply #61 on: 20 Jun 2013 12:34AM »
Right, I'm back.  I've taken a pill and will start to think positively about pills!!   >lol<

Sometimes one just needs sensible advice.   >hugs< thanks

devine63

  • Guest
Re: Chat about anti-depressants
« Reply #62 on: 20 Jun 2013 01:48AM »
Good idea Auntie, you might as well encourage any placebo effect, as well as actually taking the medication.  It's understandable you should be a bit wary having just had a bad reaction to a different job.
regards, Deb

Yvette

  • Guest
Re: Chat about anti-depressants
« Reply #63 on: 20 Jun 2013 02:47PM »
I'm keeping my fingers and toesies crossed for you - and if I fall over you will be to blame!!!  >whistle<


auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Chat about anti-depressants
« Reply #64 on: 20 Jun 2013 08:20PM »
Do you need to put a plaster on your nose yet Yvette?  Always the first bit of anatomy to hit the ground!  >biggrin<

starsmurf

  • Hero Member
  • *****
  • Posts: 936
Re: Chat about anti-depressants
« Reply #65 on: 21 Jun 2013 11:08PM »
Some doctors ask you what drug you want to take because they're taught that it's involving you with your care.  They may ask someone with long-term or complex conditions because they realise that we know more about our conditions than they do.  If you don't have a drug in mind, then just say so.

My mum took seroxat years ago and didn't have any problems for a long time, Auntie.  My poor mum reacts to everything so she's a good canary for side-effects.  She did eventually have to stop taking them due to it irritating her gut but that took well over a year.  Even that wasn't anything that came on dramatically or left her unable to do things.  Even if you got the same effect, it would take months to occur, so your holiday would be over.

I know we're all different but my mum is a good test for many drugs, she has neuropathic pain but can't take anything for it because she can't tolerate the drugs.  That includes things like amitriptyline, gabapentin, pre-gabalin and diclofenac.

Fingers crossed for you! >x-fingers< >clover<
Look carefully at the avatar, note what's barely visible in the gap in the rings.  I've highlighted it for you.

auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5765
Re: Chat about anti-depressants
« Reply #66 on: 22 Jun 2013 12:03AM »
Thank you so much for explaining.  I'm afraid I was in too much of a state at the time to discuss what she meant so came away with rather an adverse feeling about her as a Dr.